Advertisement

Acta Mathematica Hungarica

, Volume 42, Issue 3–4, pp 257–260 | Cite as

On an iomorphism

  • S. M. Yahya
Article
  • 18 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    L. Fuchs, Note on purity and algebraic compactness for modules,Studies on Abelian Groups (Sympos., Montpellier, 1967), Springer-Verlag (1968), 121–129.Google Scholar
  2. [2]
    J. J. Rotman,An Introduction to Homological Algebra, Academic Press (1979).Google Scholar
  3. [3]
    S. M. Yahya and Ali A. Al-Daffa, On cogenerators in modules over Dedekind domains,Kobe Univ. Math. Seminar Notes,8 (1980), 91–102.Google Scholar
  4. [4]
    S. M. Yahya, Tensor product of modules over Dedekind domains,Acta Math. Acad. Sci. Hungar.,40, (1982), 85–91.CrossRefGoogle Scholar

Copyright information

© Akadémiai Kiadó 1983

Authors and Affiliations

  • S. M. Yahya
    • 1
  1. 1.Department of Mathematical SciencesUniversity of Petroleum and MineralsDhahranSaudi Arabia

Personalised recommendations